MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Model Number 8900-0221-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), after removing the electrode pads, burns were found on the patient's skin.Complainant indicated that the patient subsequently sustained a burn.The customer was unable to provide information on the degree of the burn.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was recertified and returned to the customer.Review of the device logs confirms poor coupling between the electrode pads and the patient's skin, shown as an invalid impedance.We could not confirm the cause of the poor coupling without evaluation of the electrode pads.The electrode pads were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key12857433
Report Number1218058-2021-00131
Device Sequence Number14454439
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-0221-01
Device Catalogue Number8900-0221-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale